General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 1989, Volume 180, Number 4, Pages 542–557 (Mi msb2991)  

This article is cited in 13 scientific papers (total in 13 papers)

Regular Cartan subalgebras and nilpotent elements in restricted Lie algebras

A. A. Premet

Abstract: Let $\mathfrak G$ be a finite-dimensional restricted Lie algebra over an algebraically closed field of characteristic $p>0$. It is proved that any two Cartan subalgebras with maximal toral part in $\mathfrak G$ can be obtained from each other by means of a finite chain of elementary transformations that are similar in form to the exponents of the inner root derivations of $\mathfrak G$. The following theorem plays an important role in the proof:
Theorem. {\it Let $s$ be a toral rank of $\mathfrak G$ and $e_1,…,e_n$ a basis of $\mathfrak G$. There exists $\nu\in\mathbf Z_+$ and homogeneous polynomials $f_0,…,f_{s-1},$ in $n$ variables$,$ such that
$$ x^{[p^{s+\nu}]}=\sum_{i=0}^{s-1}f_i(x_1,…,x_n)x^{[p^{i+\nu}]} $$
$($here $x=x_1e_1+…+x_ne_n$ and $\deg f_i=p^{s+\nu}-p^{i+\nu}).$}
Bibliography: 16 titles.

Full text: PDF file (1853 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 66:2, 555–570

Bibliographic databases:

UDC: 512.554
MSC: Primary 17B05, 17B20; Secondary 17B40, 17B30
Received: 09.11.1987

Citation: A. A. Premet, “Regular Cartan subalgebras and nilpotent elements in restricted Lie algebras”, Mat. Sb., 180:4 (1989), 542–557; Math. USSR-Sb., 66:2 (1990), 555–570

Citation in format AMSBIB
\by A.~A.~Premet
\paper Regular Cartan subalgebras and nilpotent elements in restricted Lie algebras
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 4
\pages 542--557
\jour Math. USSR-Sb.
\yr 1990
\vol 66
\issue 2
\pages 555--570

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Tyurin, “The $p$-operation in the Zassenhaus algebra”, Russian Math. (Iz. VUZ), 42:1 (1998), 78–80  mathnet  mathscinet  zmath  elib
    2. Skryabin S., “Toral Rank One Simple Lie Algebras of Low Characteristics”, J. Algebra, 200:2 (1998), 650–700  crossref  mathscinet  zmath  isi
    3. S. A. Tyurin, “Surgeries of tori in the Zassenhaus algebra”, Russian Math. (Iz. VUZ), 43:4 (1999), 53–59  mathnet  mathscinet  zmath  elib
    4. Premet A. Strade H., “Simple Lie Algebras of Small Characteristic II. Exceptional Roots”, J. Algebra, 216:1 (1999), 190–301  crossref  mathscinet  zmath  isi
    5. Skryabin, S, “Tori in the Melikian algebra”, Journal of Algebra, 243:1 (2001), 69  crossref  isi
    6. Premet A. Strade H., “Simple Lie Algebras of Small Characteristic III. the Toral Rank 2 Case”, J. Algebra, 242:1 (2001), 236–337  crossref  mathscinet  zmath  isi
    7. N. A. Koreshkov, “Cartan Subalgebras with Engel Decomposition”, Math. Notes, 72:4 (2002), 589–592  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Skryabin S., “Invariant Polynomial Functions on the Poisson Algebra in Characteristic P”, J. Algebra, 256:1 (2002), 146–179  crossref  mathscinet  zmath  isi
    9. Premet A. Strade H., “Simple Lie Algebras of Small Characteristic IV. Solvable and Classical Roots”, J. Algebra, 278:2 (2004), 766–833  crossref  mathscinet  zmath  isi
    10. Premet A. Strade H., “Classification of Finite Dimensional Simple Lie Algebras in Prime Characteristics”, Representations of Algebraic Groups, Quantum Groups, and Lie Algebras, Contemporary Mathematics, 413, ed. Benkart G. Jantzen J. Lin Z. Nakano D. Parshall B., Amer Mathematical Soc, 2006, 185–214  crossref  mathscinet  zmath  isi
    11. Amiram Braun, Gil Vernik, “On the center and semi-center of enveloping algebras in prime characteristic”, Journal of Algebra, 322:5 (2009), 1830  crossref
    12. Hao Chang, Yu-Feng Yao, “On
      F q -Rational Structure of Nilpotent Orbits in the Witt Algebra”, Results. Math, 2013  crossref
    13. Yu.F.eng Yao, Hao Chang, “Borel subalgebras of the Witt algebra”, Acta. Math. Sin.-English Ser, 31:8 (2015), 1348  crossref
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:300
    Full text:93
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020